Dr. Renu Chaudhary


Assistant Professor: Mathematics

 

Professional Biography

Renu Chaudhary is an Assistant Professor in Department of Mathematics, School of Basic and Applied Sciences, G D Goenka University. She has teaching experience of nearly three years and taught Real Analysis, Linear Algebra, Differential Equations and Engineering Mathematics.

She holds a PhD from the Indian Institute of Technology Roorkee (IIT Roorkee); M.Sc. (Mathematics) from CCS University Campus, Meerut; and B.Sc. from CCS University, Meerut. She has qualified national level mathematics examinations NET, GATE and, JAM. She has research experience of eight years and published 12 research papers in journals of international repute. She has attended several workshops and international conferences.

Publications (from 2015)

Scholarly Journals
‘Existence results for a class of impulsive neutral fractional stochastic integro-differential systems with state dependent delay’, Stochastic Analysis and Applications, 37(5), pp. 865-892. (Chaudhary, R. and Pandey, D. N., 2019).

‘Existence and approximation of solution to stochastic fractional integro-differential equation with impulsive effects’, Collectanea Mathematica, 69, pp. 181-204. (Chaudhary, R. and Pandey, D. N., 2018)

‘Monotone iterative technique for impulsive Riemann- Liouville fractional differential equations’, Filomat, 39(9), pp. 3381-3395. (Chaudhary, R., and Pandey, D. N., 2018).

‘Approximation of solutions to stochastic neutral fractional integro-differential equation with nonlocal conditions’, International Journal of Applied and Computational Mathematics, 3(2), pp. 1203-1223. (Chaudhary, R., and Pandey, D. N., 2017)

‘Monotone iterative technique for neutral fractional differential equation with infinite delay’, Mathematical Methods in the Applied Sciences, 39(15), pp. 4642-4653. (Chaudhary, R., and Pandey, D. N., 2016).

‘Approximation of solutions to a delay equation with a random forcing term and non local conditions’, Journal of Integral Equations and Applications, 28(4), pp. 481-507. (Chaudhary, R., and Pandey, D. N., 2016).

‘Existence results for sobolev type fractional differential equation with nonlocal integral boundary conditions’, Nonlinear Dynamics and Systems Theory, 16(3), pp. 235-245. (Chaudhary, R., and Pandey, D. N., 2016)

‘Existence results for nonlinear fractional differential equation with nonlocal integral boundary conditions’, Malaya Journal of Mathematik, 4(3), pp. 392-403. (Chaudhary, R., and Pandey, D. N., 2016).

‘Approximation of solutions to fractional integro-differential equations with finite delay’, Mathematical Analysis and Its Applications, 143, pp. 677-700. (Chaudhary, R., and Pandey, D. N., 2015).

Current Research

Renu Chaudhary’s research interests are focused on the mathematical analysis of solutions of functional differential equations of integer and fractional order using semigroup theory and functional analysis.

Contribution to Profession and Awards (from 2015)

Editorial Review Board, Mathematical Methods in the Applied Sciences {Publisher –John Wiley and Sons}.

Application Form